Conformal semi-slant submersions

被引:39
作者
Akyol, Mehmet Akif [1 ]
机构
[1] Bingol Univ, Dept Math, TR-12000 Bingol, Turkey
关键词
Second fundamental form of a map; distribution; Riemannian submersion; semi-slant submersion; conformal submersion; conformal semi-slant submersion; Kahler manifold; ANTI-INVARIANT SUBMERSIONS; RIEMANNIAN SUBMERSIONS; MANIFOLDS;
D O I
10.1142/S0219887817501146
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
Park and Prasad [Semi-slant submersions, Bull. Korean Math. Soc. 50(3) (2013) 951-962.] defined and studied semi-slant submersions as a generalization of slant submersions, semi-invariant submersions, anti-invariant submersions. As a generalization of semi-slant submersions, we introduce conformal semi-slant submersions and study the new sub-mersions from almost Hermitian manifolds onto Riemannian manifolds. We study the integrability of ditributions and the geometry of leaves of a conformal submersion. Moreover, we show that there are certain product structures on base manifold of a conformal semi-slant submersion. We also obtain totally geodesic conditions for such maps. Finally, we give lots of examples.
引用
收藏
页数:25
相关论文
共 42 条
  • [1] Akyol M. A., 2017, CONFORMAL SLAN UNPUB
  • [2] Conformal anti-invariant submersions from cosymplectic manifolds
    Akyol, Mehmet Akif
    [J]. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 2017, 46 (02): : 177 - 192
  • [3] Conformal Semi-Invariant Submersions from Almost Product Riemannian Manifolds
    Akyol M.A.
    [J]. Acta Mathematica Vietnamica, 2017, 42 (3) : 491 - 507
  • [4] Conformal semi-invariant submersions
    Akyol, Mehmet Akif
    Sahin, Bayram
    [J]. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2017, 19 (02)
  • [5] Conformal anti-invariant submersions from almost Hermitian manifolds
    Akyol, Mehmet Akif
    Sahin, Bayram
    [J]. TURKISH JOURNAL OF MATHEMATICS, 2016, 40 (01) : 43 - 70
  • [6] Baird P., 2003, London Math. Soc. Monogr. (N.S.), V29
  • [7] Bourguignon J.P., 1989, Rend. Sem. Mat. Univ. Politec. Torino, P143
  • [8] STABILITY AND ISOLATION PHENOMENA FOR YANG-MILLS FIELDS
    BOURGUIGNON, JP
    LAWSON, HB
    [J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1981, 79 (02) : 189 - 230
  • [9] Semi-slant submanifolds of a Sasakian manifold
    Cabrerizo, JL
    Carriazo, A
    Fernández, LM
    Fernández, M
    [J]. GEOMETRIAE DEDICATA, 1999, 78 (02) : 183 - 199
  • [10] Chen B. - Y., 1990, GEOMETRY SLANT SUBMA